DAVID NAYLOR, M.D., D. Phil.
This content is PDF only. Please click on the PDF icon to access.
To the editor: A recent letter from Sesoko and colleagues (1) described the case of a 28-year-old man who presented with complaints of headaches and blurred vision and was found to have renal impairment, papilledema, and a blood pressure of 200/140 mm Hg. Most internists would consider this a serious medical problem requiring urgent management. Atropine, which has no place in the treatment of severe hypertension, was given intravenously on an experimental basis. Consequently, the patient had a marked and sudden elevation in blood pressure together with symptoms indicating that vital organ systems were put at grave risk by the
NAYLOR D. Letters to the Editor and Informed Consent. Ann Intern Med. 1985;102:564. doi: 10.7326/0003-4819-102-4-564_1
Download citation file:
Published: Ann Intern Med. 1985;102(4):564.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use